# SDR REXA2015052300547

- Difficulty date: May 23, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 18,427 hours, 11,721 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Condition: Worn
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-70-430-100 LT ENG LOWER TRANS COWL BLOW OFF DOOR HINGE & LATCH PLATE WORN.  R & R LT ENG LOWER TRANS COWL BLOW OFF DOOR LATCH PLATE IAW SRM'S 51-40-11, 51-42-06 & 51-42-13.  BLOW OUT DOOR HINGE REPAIRED ON JC 60023 & EA CRJ954-03459.
